# SDR GTIA9900924

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Damaged
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FS 218 264 LONGERON 15-18 SKIN REPAIR DAMAGED LEFT SIDE.  REPLACED DAMAGED SKIN AND FINGER DOUBLERS PER DWG 53-99034 FAX SURFACED SEAL ALL PARTS PER 51-20-0.  INSTALLED FASTENERS WET WITH PR1422-B2.  INSTALLED HI-LOCKS PER SRM 51-30-5 AND SOLID RIVETS PER 51-30-2.  (M)
